Items where Author is "Chernov, Alexey"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 5.


Chernov, Alexey and Dũng, Dinh (2016) New explicit-in-dimension estimates for the cardinality of high-dimensional hyperbolic crosses and approximation of functions having mixed smoothness. Journal of Complexity, 32 (1). pp. 92-121. ISSN 0885064X

Chernov, Alexey and Nobile, Fabio (2015) Editorial preface: Numerical methods for uncertainty quantification. International journal for uncertainty quantification, 5 (3). vii-viii. ISSN 2152-5080

Bierig, Claudio and Chernov, Alexey (2015) Estimation of arbitrary order central statistical moments by the multilevel Monte Carlo method. Stochastic partial differential equations : analysis and computations, 4 (1). pp. 3-40. ISSN 2194-0401

Chernov, Alexey and von Petersdorff, Tobias and Schwab, Christoph (2015) Quadrature algorithms for high dimensional singular integrands on simplices. Numerical Algorithms, 70 (4). pp. 847-874. ISSN 1017-1398

Chernov, Alexey and Pham, Duong and Tran, Thanh (2015) A shape calculus based method for a transmission problem with a random interface. Computers & Mathematics with Applications, 70 (7). pp. 1401-1424. ISSN 0898-1221

This list was generated on Tue May 21 20:41:55 2019 CEST.